# SDR CALA2014120201484

- Difficulty date: November 29, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 31,628 hours, 10,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD71701100
- Part serial: 36933
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENTRY WAY EMER LIGHTS INOPERATIVE.  R & R FWD RT ENTRY WAY EMER LIGHT BATTERY PACK IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD.
